# SDR ABXA9800590

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Condition: Clogged
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 3 ENGINE OIL PRESSURE WENT TO 100 PSI.  SECURED NR 3 ENGINE.  REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER AND OIL FILTER IAW DC8 MM 79-30-00.
